# SDR CALA9600812

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16232
- Make and model: Boeing 737217
- Aircraft serial: 19886
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN FORWARD CARGO FRAME AT STA 480, S21L.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-6.  REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-30-2 AND 51-10-2.
